# SDR MASA99114

- Difficulty date: July 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N37178
- Make and model: Cndair CL6002B19
- Aircraft serial: 7178
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 6017 - DSM-PHX - THE CAPTAIN REPORTED A CEILING EMERGENCY EXIT LIGHT THAT WOULD NOT ILLUMINATE.  MAINTENANCE ACTION WAS DEFERRED PER MEL 33-51-1.  THE AIRCRAFT RETURNED TO SERVICE.  IN SUBSEQUENT MAINTENANCE, INSPECTED AND CHECKED OPERATION OF EMERGENCY LIGHT.  NO DISCREPANCY NOTED.  OPS CHECK NORMAL.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
